# SDR FDEA202111272939

- Difficulty date: November 27, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 77,793 hours, 30,561 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: P199753
- Condition: Dirty
- Stage of operation: LD
- How discovered: O
- Nature of condition: B, N
- Precautionary procedure: O

## Discrepancy

"MAIN CARGO FIRE" MESSAGE ON EICAS ON LANDING ROLL  OUT. EMER EVAC OFF THE END OF THE RUNWAY. EMERGENCY  DECLAERED.  SHGN 27NOV21 04:44   ROC U  WHEN ARRIVING AT A/C A WALK AROUND WAS PERFORMED.  FOUND SAND AND DEBRIS ON BELLY OF A/C FORWARD OF  ACM INLETS, INSIDE ACM INLETS AND LOWER WING  SURFACE INBOARD OF PYLONS.  AIRCRAFT SYSTEMS OPERATED NORMALLY DURING MAINTENACE TAXI AND ENGINE RUNS.  REF MM05-51-56-2  SMOKE OR FUMES IN CABIN MAINTENANCE PRACTICES.   PERFORMED 2 MINUTE HIGH POWER RUNS PER JRH TO EPR OF THE DAY.  BOTH ENGINES PERFORMED NOMINALLY WITH ACCEPTABLE PARAMETERS.  REF MM21-00-01-3 SMOKE OR FUMES TROUBLESHOOTING, ENGINE RUNS & OPERATIONAL TESTS SHOWED NO SMOKE OR FUMES IN CABIN.  BOTH PACK SYSTEMS OPERATED NOMINALLY.  REPLACED HEPA FILTER AFTER ENGINE RUNS PRECAUTIONARY REF MM21-25-02-4. A/C OK TO CONTINUE.
